Abelian groups with a $\tau$-adic relation
Algebra i logika, Tome 28 (1989) no. 1, pp. 83-104
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1989_28_1_a6,
author = {A. A. Fomin},
title = {Abelian groups with a $\tau$-adic relation},
journal = {Algebra i logika},
pages = {83--104},
year = {1989},
volume = {28},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1989_28_1_a6/}
}
A. A. Fomin. Abelian groups with a $\tau$-adic relation. Algebra i logika, Tome 28 (1989) no. 1, pp. 83-104. http://geodesic.mathdoc.fr/item/AL_1989_28_1_a6/